# SDR CA971015009

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ferrules
- Part number: 0877
- Condition: Cracked
- Location: Flap Cable
- Component: Sundstrandai, 745583A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OUTER CASING FOR THE CENTRE SECONDARY FLAP DRIVE CABLE WAS FOUND CRACKED AT THE FERRULES IN SEVERAL PLACES IN THE AREA OF THE SWAGES
